Czechoslovak Mathematical Journal
Czechoslovak Mathematical Journal publishes original research papers of high scientific quality in mathematics. The journal is published quarterly in issues containing 288 pages each. Manuscripts of papers intended for publication should be prepared according to the instructions for authors and submitted according to the guidelines given at the publishers' website via the following link: http://cmj.math.cas.cz/
The journal is published by the Institute of Mathematics, Czech Academy of Sciences and distributed by Springer.
Libera and Hilbert Matrix Operator on Logarithmically Weighted Bergman, Bloch and Hardy-Bloch Spaces
Boban Karapetrović (March 2018)
- Journal Title
- Czechoslovak Mathematical Journal
- Volume 47 / 1997 - Volume 68 / 2018
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.